# SDR FFS2002F00006

- Difficulty date: September 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N820FS
- Make and model: Piper PA-31-350
- Aircraft serial: 317952185
- Engine: Lyc LTIO540J2BD
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 54001AA
- Part serial: 2029
- Condition: Failed
- Location: Hyd System
- Part time: 121 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR HANDLE NOT RETURNING TO NEUTRAL.  REMOVED PUMP AT 121.9 HOURS TSN.
